# SDR DHL2008760527

- Difficulty date: April 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED AND INSTALLED FRAME REPAIR AT BS 580, AND STR 16R, PER B727 SRM 53-10-2 FIG 3 AND SRM 51-40-3 FIG 1.
